# SDR LR7A2021091102984

- Difficulty date: October 25, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS847 RH SIDE BULKHEAD WITH AN UNDOCUMENTED REPAIR AT WL188, RBL61.6-65.6. / REPAIRED IAW LAC MEA 382-53-21-092.    NR# 1000597996.
